# SDR AALA201906069003

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 59,700 hours, 26,433 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON CLIMBOUT LOST APU 2 AND AUTOTHRUST (BOTH REMAINED INOP). MAINTENANCE ACCOMPLISHED RESET PROCEDURE OF FMGC #2 IAW TSM 24-00-00, FAULT CLEARED. SATISFACTORY LAND CAT III CAPABILITY TEST IAW AMM 22-96-00 AND 22-97-00.
